# SDR SIMA200928501

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 18,201 hours, 14,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Bs 4388-5125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE GALLEY FORWARD DIGITAL CORRODED OVER THE LEFT OMEGA BEAM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CUT OUT DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR SECTION AND DOUBLER IAW EM-53MR-1383.  THE AIRCRAFT WAS RETURNED TO SERVICE.
